# SDR 2007UALA01182

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 60,653 hours, 9,824 cycles
- Engine: Pwa PW4060
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO RIGHT AND CENTER HYDRAULIC SYSTEMS QUANTITY INDICATION PROBLEMS.  [SUP 05-16-07]  REPLACED HYD. QTY. MONITOR UNIT PER MM 29-33-01.  OP CHECKS  NORMALLY. A/C RETURNED TO SERVICE.
